Translator Disclaimer
December, 1989 Estimation in some Counting Process Models with Multiplicative Structure
Ake Svensson
Ann. Statist. 17(4): 1501-1508 (December, 1989). DOI: 10.1214/aos/1176347378

Abstract

It is assumed that we observe one realization of an $r$-dimensional counting process with intensities that are products of a predictable weight process, a common function of time and parameters $\beta_i, i = 1, \cdots, r$, which distinguish the components. Provided the realization observed brings increasing information on $\beta$ as the observed time grows, strong consistency of a partial ML estimator is proved. For such realizations it is also proved that the estimate, after applying a random normalization, is asymptotically standard normal.

Citation

Download Citation

Ake Svensson. "Estimation in some Counting Process Models with Multiplicative Structure." Ann. Statist. 17 (4) 1501 - 1508, December, 1989. https://doi.org/10.1214/aos/1176347378

Information

Published: December, 1989
First available in Project Euclid: 12 April 2007

zbMATH: 0695.62208
MathSciNet: MR1026296
Digital Object Identifier: 10.1214/aos/1176347378

Subjects:
Primary: 62M09

Rights: Copyright © 1989 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 4 • December, 1989
Back to Top